# SDR SWAA2022091974339

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 26,970 hours, 12,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY LIGHTS INOP / [01] REMOVED AND REPLACED AFT SERVICE DOOR EMERGENCY LIGHT BATTERY PACK IAW FIM 33-50 TASK 801. OPS CHECK GOOD.
